Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
destiny1682

Bulimia and accutane

Recommended Posts

I don't know that there have been any studies done that would give information as to what exactly happens as they don't really even know ALL the side effects of that drug yet. But bulemia will kill a person if they continue on. I couldn't imagine that poor persons body to be using accutane which already so so so hard on a persons body and then to throw bulemia in the mix. :(

I feel so sad for that person, and will keep them in my thoughts and prayers! Please be sure to tell them that they need to seek help ASAP!

Please also tell that GOD loves them :D

Edited by ckko25
Link to comment
Share on other sites

Anyone knows anyone who has eating disorders such as Bulimia while on accutane, and what are the risks associated with it.

The side effects can be greatly magnified since bulimia interferes with electrolyte balance; even with cardiac function. The constant vomiting can lead to esophageal erosion as well, intensified by the drying effect of Accutane. Not wise at all. Seek treatment for the bulimia and avoid Accutane while in active bulimia.

Also, the enamel erosion by the vomiting can lead to dental caries because of less saliva due to Accutane. There are more risks than that, but that's all I could immediately remember.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×